Hi @itsmewithms thank you 😊 I will take a look at Dr Boster’s youtube channel! It’s such a weird feeling when body parts no longer work the way they once did!
Hey @tania_pilz it’s definitely a comfort knowing there are a lot of us out there going through similar feelings/experiences although everyone’s journey with MS will be different!
Hi @thorpee that’s me now 3 days in and I have to say I haven’t felt much different at all (very, very slight flushing) Hopefully it continues this way, maybe when I’m on the full dose in 10 days or so I’ll feel more. Hope your face feels less hot as the days go on!
Hi @kcochrane-85 I felt the exact same way you do and still do at times. It will take time to get used to and as other have said, this site seems to be a great platform to be able to say what you want to say or ask anything you need to. I hope you are able to see your neurologist soon and get a treatment path drawn out for you. Take care 🙂